# SDR ASAA2015041411354

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,195 hours, 1,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL,CONT CAB "ZONE TEMP" IT ILLUMINATES. RESETS WITH MASTER CAUTION.  ACFT GROUNDED. NR 2 ZONE CONT LOGGED FLT DECK TRIM VALVE FAULT.  CLEARED SAME AND CKS NORMAL IAW 21-61-00.  GROUND CONFERANCE SUCCESSFUL.
